A note on the distributives Hilbert algebras



Document title: A note on the distributives Hilbert algebras
Journal: Volumen de homenaje
Database: PERIÓDICA
System number: 000170555
ISSN: 0328-2600
Authors: 1

Institutions: 1Universidad Nacional del Sur, Instituto de Ciencias Básicas, San Juan. Argentina
2Universidad Nacional de San Juan, Instituto de Ciencias Básicas, San Juan. Argentina
Year:
Number: 7
Pages: 139-152
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Teoría de retículas,
Algebras de Heyting,
Retículas distributivas
Keyword: Mathematics,
Pure mathematics,
Lattice theory,
Heyting algebras,
Distributive lattices
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).